# SDR DALA2023021301106

- Difficulty date: February 9, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 111,594 hours, 16,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 SEAT MOUNTED ESCAPE PATH LIGHTS INOP AT SEAT 22F & 39F. CORRECTIVE ACTION: SEAT 22F MATE-N-LOK CONNECTOR BROKEN, REPLACED MALE CONNECTOR PER SWPM 20-42. SEAT 39F CONNECTOR PINS WORN. RE-PINNED CONNECTOR & WIRES AT 39F PER SWPM 20-42. SEATS 22F & 39F NOW OPERATING NORMAL. OK FOR SERVICE. (9477627)
